# SDR COMA0360150

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N488CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7730
- Aircraft time: 423 hours, 392 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5711 FLAPS FAIL MESSAGE AFTER T/O.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
